# SDR UALA2010060902017

- Difficulty date: June 8, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 37,312 hours, 4,569 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 272
- Condition: Faulty
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF LT DOES NOT STAY TUNED..TUNES FINE THEN AFTER A FEW XMISSIONS..RETUNES. SUPPLEMENTAL DATA UPDATE REMOVED AND REPLACED L HF COUPLER. NEEDS OP CHK AND COAX CONNECTOR SAFETY WIRING.
